# SDR TCA003

- Difficulty date: April 5, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N326VW
- Make and model: Amd FALCON
- Aircraft serial: 27
- Aircraft time: 14,998 hours, 12,540 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Malfunctioned
- Location: Lt Tank
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE LT FEEDER TANK STARTED OVER FILLING IN THE AIR AND FILLED UP TO YELLOW ARCON THE INDICATOR.
